# SDR CALA2025051504696

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 27,406 hours, 10,113 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550429
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE WET AREA STA 947 LBL 24 AROUND  AFT-I/B LAV "D " ATTACHED FITTING HAS CORROSION.   (REF AAR N/R 9970910) UPDATE LOG PAGE TO REFLECT ESFR CABIN FLOOR BEAM AT  STA 947 LBL 24 REPAIR WAS ACCOMPLISHED AS PER SRM 53-70-51-2R-5 REPAIR 5 AND ESR-WI NO.: 2023424-12-12169, EC/RA : 5370-01177.
